Painlevé's theorem extended
Rendiconti del Seminario Matematico della Università di Padova, Volume 108 (2002), p. 93-96
@article{RSMUP_2002__108__93_0,
     author = {Meneghini, Claudio},
     title = {Painlev\'e's theorem extended},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {108},
     year = {2002},
     pages = {93-96},
     zbl = {1052.34081},
     mrnumber = {1956432},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__108__93_0}
}
Meneghini, Claudio. Painlevé's theorem extended. Rendiconti del Seminario Matematico della Università di Padova, Volume 108 (2002) pp. 93-96. http://www.numdam.org/item/RSMUP_2002__108__93_0/

[GIU] E. Giusti, Analisi Matematica, vol. 2, Bollati Boringhieri, 1989.

[GRO] Robert C. Gunning - Hugo Rossi, Analytic functions of several complex variables, Prentice Hall, 1965. | MR 180696 | Zbl 0141.08601

[HIL] Einar Hille, Ordinary differential equations in the complex domain, John Wiley & sons, 1976. | MR 499382 | Zbl 0343.34007

[INC] E. L. Ince, Ordinary differential equations, Dover, 1956 (originally published in 1926). | JFM 53.0399.07 | MR 10757 | Zbl 0063.02971